# SDR MWEA96390

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Recess Panels
- Condition: Cracked
- Location: Nose Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LT AND RT WINDSHIELD WIPER MOTOR CAVITIES HAVE CRACKS ON INNER RECESS PANELS.  INSTALLED REPAIR IAW SRM 53-03, FIG 34 SHEET 1.
